Publications since 1996: Mathew D. Penrose

Books

  • Lectures on the Poisson Process, with Guenter Last. Cambridge University Press, to appear (a preliminary version is available online).
  • Lectures on Random Geometric Graphs, contained in Random Graphs, Geometry and Asymptotic Structure by M. Krivelevich, K. Panagiotou, M. Penrose and C. McDiarmid. Cambridge University Press 2016.
  • Analysis and Stochastics of Growth Processes and Interface Models. Eds. P. Morters, R. Moser, M. Penrose, H. Schwetlick, J. Zimmer. Oxford University Press, 2008
  • Random Geometric Graphs, Oxford University Press 2003.

    Refereed Papers

    1. Connectivity of soft random geometric graphs Ann. Appl. Probab. 26 (2016), 986-1028. Version available at Project Euclid.
    2. The strong giant in a random digraph. J. Appl. Probab. 53 (2016), 57-70. Arxiv.
    3. Continuum AB percolation and AB random geometric graphs. J. Appl. Probab. Special volume 51A (2014), 333-344. Version available at Arxiv .
    4. Rank deficiency in sparse random GF[2] matrices, with R. W. R. Darling Andrew R. Wade and Sandy L. Zabell. Electronic Journal of Probability, Vol. 19, (2014), 2458 (Paper 83). See Journal page .
    5. `Moments and central limit theorems for some multivariate Poisson functionals', with G. Last, M. Schulte and C. Thaele. Adv. in Appl. Probab. 46 (2014), 348-364. An earlier version is available at Arxiv .
    6. `Limit theory for point processes in manifolds', with J. E. Yukich, Annals of Applied Probability Vol. 23, (2013), 2161-2211. Available from AAP website; see also Arxiv .
    7. `Random parking, Euclidean functionals, and rubber elasticity', with Antoine Gloria, Communications in Mathematical Physics, 321 (1), 1-31 (2013) DOI 10.1007/s00220-013-1725-y. Available from Springer Link; see also Arxiv .
    8. `Percolation and limit theory for the Poisson lilypond model', with Guenter Last, Random Structures and Algorithms, DOI 10.1002 (2012) Available from RSA website; see also Arxiv .
    9. `Percolation of even sites for random sequential adsorption', with Tom Rosoman, Stochastic Processes and their Applications, Vol. 16, 2509-2544 (2011). Available from SPA website; see also Arxiv .
    10. `Local central limit theorems in stochastic geometry', with Yuval Peres, Electronic Journal of Probability, Vol. 16, 2509-2544 (2011). Available from EJP website ; see also Opus
    11. `Asymptotic normality of the maximum likelihood estimator for cooperative sequential adsorption', with Vadim Shcherbakov, Advances in Applied Probability Volume 43, 636-648 (2011). See Opus.
    12. `Martingale representation for Poisson processes with applications to minimal variance hedging', with Guenter Last, Stochastic Processes and their Applications, 121 1588-1606 (2011). See Opus.
    13. `Strict Inequalities of Critical Values in Continuum Percolation', with Massimo Franceschetti and Tom Rosoman. Journal of Statistical Physics Volume 142, Number 3, 460-486 (2011). Available at Springer link . A version is accessible at Arxiv .
    14. `Poisson process Fock space representation, chaos expansion and covariance inequalities', with Guenter Last, Probability Theory and Related Fields , 150, 663-690 (2011). Available at Springer link . A version is accessible via ArXiv. See also Opus.
    15. `Laws of large numbers and nearest neighbor distances', with J. E. Yukich, Advances in Directional and Linear Statistics, eds. M.T. Wells, and A. SenGupta. (2011), Physica-Verlag HD Berlin, pp 189--199. For a preprint see ArXiv
    16. `Limit theorems for random spatial drainage networks', with Andrew R. Wade. Advances in Applied Probability 42, 659-688 (2010). A version is accessible via ArXiv.
    17. `Normal approximation for coverage models over binomial point processes', with Larry Goldstein. Annals of Applied Probability 20, 696-721 (2010). Accessible via Annals of Applied Probability webpage.
    18. `Maximum likelihood estimation for cooperative sequential adsorption', with Vadim Shcherbakov. Advances in Applied Probability Volume 41, 978-1001 (2009). Possibly available from Project Euclid. An old version is available as paper 4/08 in the BICS preprint series.
    19. `Normal approximation for isolated balls in an urn allocation model'. Electronic Journal of Probability 14 (Paper 74), 2156-2181 (2009). Available from EJP website
    20. `Gaussian Limits for Generalized Spacings', with Yu. Baryshnikov and J. E. Yukich. Annals of Applied Probability 19, 158-185 (2009). Accessible via Annals of Applied Probability webpage. Extended version available from ArXiv.
    21. ` Error bounds in stochastic-geometric normal approximation', with T. Rosoman (2008). Fifth Colloquium on Mathematics and Computer Science (Blaubeuren, 2008), Discrete Math. Theor. Comput. Sci. Proc. AI, 71--94. 293-326 (2008). A version is available from Proceedings webpage.
    22. `Multivariate normal approximation in geometric probability', with A.R. Wade, Journal of Statistical Theory and Practice 2, 293-326 (2008). A version is available from ArXiv.
    23. `Existence and spatial limit theorems for lattice and continuum particle systems'. Probability Surveys 5, 1-36 (2008). Accessible via Probability Surveys webpage, or from ArXiv
    24. `Growth and roughness of the interface for ballistic deposition.' Journal of Statitical Physics 131, 247-268 (2008). Access the paper directly as pdf file (subject to subscription). An earlier version is also available from ArXiv
    25. `Laws of large numbers in stochastic geometry with statistical applications.' Bernoulli 13, 1124-1150 (2007). Access the paper directly as pdf file or via Journal Webpage.
    26. `Limit theory for the random on-line nearest-neighbor graph', with Andrew R. Wade. Random Structures and Algorithms 32 , 125-156 (2008), Abstract (with link to electronic version article possibly subject to subscription). A version is available from ArXiv
    27. `Gaussian Limits for Random Geometric Measures'. Electronic Journal of Probability 12 (paper 35), 989-1035 (2007). Available from EJP website
    28. `Gaussian Limits for Multidimensional Random Sequential Packing at Saturation', with T. Schreiber and J. E. Yukich. Communications in Mathematical Physics 272, 167-183 (2007). Available from Springer Online. Extended version available from ArXiv.
    29. `On the total length of the random minimal directed spanning tree', with Andrew R. Wade, Advances in Applied Probability 38, 336-372 (2006). Accessible at Project Euclid. An earlier version is also available from ArXiv
    30. `Rooted edges of a minimal directed spanning tree on random points', with Z.D. Bai and S. Lee. Advances in Applied Probability 38, 1-30 (2006). Accessible at Project Euclid.
    31. `Multivariate spatial central limit theorems with applications to percolation and spatial graphs'. Annals of Probability 33, 1945-1991 (2005). Available from ArXiv ,
    32. `Exact and approximate results for deposition and annihilation processes on graphs', with Aidan Sudbury. Annals of Applied Probability 15, 853-889 (2005). Abstract. Available from ArXiv ,
    33. `Normal approximation in geometric probability', with J.E. Yukich, in Stein's Method and Applications, eds. A.D. Barbour and L.H.Y. Chen, World Scientific 2005, pp. 37-58 Abstract. Available from ArXiv. An older version of the text is available as Preprint NI04005 at the Isaac Newton Institute preprint series
    34. `Random minimal directed spanning trees and Dickman-type distributions' with Andrew R. Wade, Advances in Applied Probability 36, 691-714 (2004). Abstract. Accessible at Project Euclid or as Preprint NI03088 at the Isaac Newton Institute preprint series
    35. `Weak laws of large numbers in geometric probability', with J.E. Yukich, Annals of Applied Probability 13, 277-303 (2003). Abstract. For text see math.PR/0107148 at the e-print archive
    36. `Focusing of the scan statistic and geometric clique number', Advances in Applied Probability 34, 739-753 (2002). Abstract.
    37. `Limit theory for random sequential packing and deposition', with J.E. Yukich, Annals of Applied Probability 12, 272-301 (2002). Abstract.
    38. `Limit theorems for monotonic particle systems and sequential deposition', Stochastic Process and their Applications 98 175-197 (2002). Abstract. Electronic version from ScienceDirect.
    39. `Central limit theorems for some graphs in computational geometry', with J.E. Yukich, Annals of Applied Probability 11, 1005-1041 (2001) Abstract.
    40. `Mathematics of random growing interfaces', with J.E. Yukich, Journal of Physics A: Math. Gen. 34, 6239-6247 (2001). Abstract. See Online version. Or see cond-mat/0106165 at the e-print archive
    41. `Limit theory for monolayer ballistic deposition in the continuum', Journal of Statistical Physics 105, 561-583 (2001). See cond-mat/0106163 at the e-print archive
    42. `Approximating layout problems on random graphs' with J. Diaz, M. Serna, and J. Petit. Journal of Algorithms 39, 78-117 (2001).
    43. `Random parking, sequential adsorption, and the jamming limit', Communications in Mathematical Physics 218 , 153-176 (2001). Abstract. ps file
    44. `A central limit theorem with applications to percolation, epidemics and Boolean models', Annals of Probability 29, 1515-1546 (2001). Abstract. ps file.
    45. `Convergence theorems for some layout measures on random lattice and random geometric graphs', with J. Diaz, M. Serna, and J. Petit. Combinatorics, Probability and Computing 10 , 489-511 (2000).
    46. `Vertex ordering and partitioning problems for random spatial graphs', Annals of Applied Probability 10, 517-538 (2000). Abstract.
    47. `Central limit theorems for k-nearest neighbour distances', Stochastic Processes and their Applications 85, 295-320 (2000). Abstract.
    48. `Poisson limits for pairwise and area interaction point processes', with S. Rao Jammalamadaka, Advances in Applied Probability 32, 75-85 (2000). Abstract.
    49. `A strong law for the largest nearest-neighbour link between random points', Journal of the London Mathematical Society (2) 60,, 951-960 (1999). Abstract.
    50. `On k-connectivity for a geometric random graph', Random Structures and Algorithms 15, 145-164 (1999). Abstract.
    51. `On the multivariate runs test', with N. Henze, Annals of Statistics 27, 290-298 (1999). Abstract.
    52. `A strong law for the longest edge of the minimal spanning tree', Annals of Probability 27, 246-260 (1999) Abstract.
    53. `Extremes for the minimal spanning tree on normally distributed points', Advances in Applied Probability 30, 628-639 (1998) Abstract.
    54. `Random minimal spanning tree and percolation on the N-cube'. Random Structures and Algorithms 12, 63-82 (1998). Abstract.
    55. `The random connection model in high dimensions', with R. Meester and A. Sarkar, Statistics and Probability Letters 35, 145-153 (1997). Abstract. Electronic connection via ScienceDirect.
    56. `The longest edge of the random minimal spanning tree', Annals of Applied Probability 7, 340-361 (1997). Abstract. Possibly electronically available via JSTOR.
    57. `The random minimal spanning tree in high dimensions'. Annals of Probability 24, 1903-1925 (1996). Abstract. Possibly electronically available via JSTOR.
    58. `Spatial epidemics with large finite range'. Journal of Applied Probability 33, 933-939 (1996). Abstract.
    59. `Continuum percolation and Euclidean minimal spanning trees in high dimensions', Annals of Applied Probability 6, 528-544 (1996). Abstract. Possibly electronically available via JSTOR.
    60. `The threshold contact process: a continuum limit', Probability Theory and Related Fields 104, 77-96 (1996). Abstract.
    61. `Large deviations for discrete and continuous percolation', with A. Pisztora, Advances in Applied Probability 28, 29-52 (1996). Abstract.


    Other work

    1. ` Convergence of random measures in geometric probability', 2005 preprint, available from ArXiv
    2. `Lectures on particle systems and epidemics', in Percolation Theory and Particle Systems ed. R.Roy. Universities Press (India), Hyderabad (2000) 133-149. ps file
    3. `Layout problems on lattice graphs', with J. Diaz, M. Serna, and J. Petit. Graph-Theoretic Concepts in Computer Science (WG'99) Eds. P. Widmayer, G. Neyer and S. Eidenbenz, Springer (1999) 291-302.
    4. `Layout problems on lattice graphs', with J. Diaz, M. Serna, and J. Petit. Computing and Combinatorics: 5th Annual International Conference COCOON'99, Eds. T.Asano, H. Imai, D.T.Lee, S.Nakano and T.Tokuyzma, Springer (1999) 103-112.


    Book Reviews

    1. R. Meester and R. Roy: Continuum Percolation. Bull. London Math. Soc. 30, 435-436 (1998).
    2. R. Meester and R. Roy: Continuum Percolation, Bull. Amer. Math. Soc. 34, 447-448 (1997).


    Last update 8 June 2016